# SDR CA961021013

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Skin Valve
- Part number: VFT300A11
- Condition: Failed
- Location: Cabin Control
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE FLIGHT DIVERTED DUE TO ECAM MESSAGE VENT AVIONICS SYSTEM FAULT. VENT AND EXTRACT VALVES POSITION AMBER ON CABIN PRESSURE PAGE AND UNABLE TO PRESSURIZE CABIN. MAINTENANCE ACTION INVOLVED REPLACING SKIN AIR EXHAUST VALVE. EXTRACT VALVE SEQUENCED AND AEVC (AVIONICS EQUIPMENT VENTILATION COMPUTER) RESET.
